MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381533
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified amount of bd insyte autoguard winged pnk 20ga x 1.0ins are leaking.The following information was provided by the initial reporter: we¿ve placed a dozen of these iv¿s that have holds in the catheter near the hub, causing the fluid to leak out of the iv.
 
Event or Problem Description
Q: did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? a: this issue happened during patient use, patient was stuck multiple times.No injury or medical treatment required.
 
Additional Manufacturer Narrative
Investigation results: the complaint of a leak could not be confirmed from the photograph that was provided for investigation.The photo showed the unit label but no device.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no issues with the manufacturing process.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.

Brand Name
BD INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18891529
Report Number1710034-2024-00178
Device Sequence Number20732475
Product Code FOZ
UDI-Device Identifier00382903815333
UDI-Public(01)00382903815333
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number381533
Device Lot Number3214962
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown